# SDR AALA20101004TUL03

- Difficulty date: October 4, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 60,327 hours, 31,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fastener
- Condition: Improper Part
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED SPLICE FROM LONGERON 11 RIGHT STATIONS 846 TO 864 DUE TO WRONG FASTENERS.  INSTALLED NEW SPLICE DOUBLER WITH CORRECT FASTENERS IAW SRM 53-02-00 AND SRM 51-30-5.
